# SDR QXEA200601103

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 3,424 hours, 2,329 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Control Valve
- Part number: 32913393
- Part serial: 24460
- Condition: Inoperative
- Location: Starter
- Part time: 125 hours, 80 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - LEFT RETURN TO GATE, ENGINE SHUTDOWN STATUS MESSAGE DURING START. MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE STARTER CONTROL VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
